# SDR AALA2009012200008

- Difficulty date: January 6, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 40,670 hours, 3,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF CUSP STATION 522 TO 541.  REMOVED CORROSION AND INSTALLED DOUBLER, FROM STATION 518 TO 549 PER SRM 53-20-00-16.
